Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Irregular periods,urine test,novelon,one year.Suggestion?

i have been taken novelon tablets from last 1year for irregular periods but after consuming my last tablets its more 2 weeks and i haven't got my period.I also go through the urine stripe test but the result was negetive.Nowadays from 4-5 days i'm getting pain at my lower abdominal and back.I've also consulted to the gyne and she told me to wait for 2 weeks but 2 weeks overed and still my period not started.Pls advise.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. In my opinion you need to test urine strip once again and if negative then usg is the best choice to do to rule out pcod in which you will have irregular periods. You need to have harmonal test also to be done. Stress makes women to miss periods so just avoid stress and follow the instructions given by your doctor after ultrasound. Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor